MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ8 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ8 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650806
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).D4-expiration date of the device was not provided.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for slight gait instability left knee.Event is not serious and is considered mild.Event is possibly related to device.Event is not related to procedure.Date of implant: (b)(6) 2019.Date of event: unknown in 2023.(left knee).Treatment: recommendation for knee control in the orthopedic department.Depuy products used (no revision completed):.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.Product description: attune ps rp insrt sz8 6mm.Product code:151650806.Lot number: 8595683.1) quantity manufactured:(b)(4).2) date of manufacture: 10-aug-2017.3) any anomalies or deviations identified in dhr: no non-conformances / manufacturing irregularities related to the malfunction were identified.4) expiry date: 31-july-2022 5) ifu reference: 090200829.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description: attune ps rp insrt sz8 6mm product code:151650806.Lot number: 8595683.1) quantity manufactured:(b)(4).2) date of manufacture: 10-aug-2017.3) any anomalies or deviations identified in dhr: no non-conformances / manufacturing irregularities related to the malfunction were identified.4) expiry date: 31-july-2022.5) ifu reference: 090200829.

Brand Name
ATTUNE PS RP INSRT SZ8 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17773518
Report Number1818910-2023-19056
Device Sequence Number7491414
Product Code NJL
UDI-Device Identifier10603295052852
UDI-Public10603295052852
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number151650806
Device Lot Number8595683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer10/30/2023
10/31/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/30/2023
11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM LT SZ 8 CEM; ATUN TIB SLV M/L 45MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 7 CEM; COMPETITOR PRODUCT (BIOMET CEMENT)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight130 KG